Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 792439, 15 pages
http://dx.doi.org/10.1155/2014/792439
Research Article

Limit Cycles Bifurcated from Some -Equivariant Quintic Near-Hamiltonian Systems

Department of Applied Mathematics, Guangxi University of Finance and Economics, Nanning, Guangxi 530003, China

Received 3 December 2013; Accepted 14 January 2014; Published 3 March 2014

Academic Editor: Yonghuia Xia

Copyright © 2014 Simin Qu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the number and distribution of limit cycles of some planar -equivariant quintic near-Hamiltonian systems. By the theories of Hopf and heteroclinic bifurcation, it is proved that the perturbed system can have 24 limit cycles with some new distributions. The configurations of limit cycles obtained in this paper are new.